# SDR COMA9960158

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Prox Sensor
- Part number: 864807
- Condition: Malfunction
- Location: Rt Mlg
- Part time: 11,686 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DISAGREE AFTER TAKEOFF.  REPLACED THE RIGHT HAND MLG UPLOCK SENSOR.
